# SDR SWIA201229858

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 28,800 hours, 39,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT OPEN USING HYDRAULICS.  (FLT 6220)  REPLACED FORWARD DOOR CONTROL MICROSWITCH.
